Uniformly stabilizing sets of switching sequences for switched linear systems

Ji Woong Lee, Geir E. Dullerud

Research output: Contribution to journalArticlepeer-review

Abstract

A set of switching sequences of a discrete-time switched linear system is said to be uniformly stabilizing if the system is uniformly exponentially stable over all switching sequences that belong to the set. Based on the recent result that a switched linear system is uniformly stable if and only if an increasing countable union of linear matrix inequality conditions is satisfied, we characterize all uniformly stabilizing sets of switching sequences. A discrete-time hybrid automaton of the automobile engine is considered to illustrate the result.

Original languageEnglish (US)
Pages (from-to)868-874
Number of pages7
JournalIEEE Transactions on Automatic Control
Volume52
Issue number5
DOIs
StatePublished - May 2007

Keywords

  • Discrete linear inclusions
  • Hybrid automata
  • Linear matrix inequalities (LMIs)
  • Uniform exponential stability

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Uniformly stabilizing sets of switching sequences for switched linear systems'. Together they form a unique fingerprint.

Cite this